RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1967, Volume 1, Issue 3, Pages 339–346 (Mi mz9423)  

This article is cited in 3 scientific papers (total in 3 papers)

Spectral sequences of Adams type

A. S. Mishchenko

M. V. Lomonosov Moscow State University

Full text: PDF file (1175 kB)

English version:
Mathematical Notes, 1967, 1:3, 226–230

Bibliographic databases:

Received: 08.12.1966

Citation: A. S. Mishchenko, “Spectral sequences of Adams type”, Mat. Zametki, 1:3 (1967), 339–346; Math. Notes, 1:3 (1967), 226–230

Citation in format AMSBIB
\Bibitem{Mis67}
\by A.~S.~Mishchenko
\paper Spectral sequences of Adams type
\jour Mat. Zametki
\yr 1967
\vol 1
\issue 3
\pages 339--346
\mathnet{http://mi.mathnet.ru/mz9423}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=211405}
\zmath{https://zbmath.org/?q=an:0171.21802}
\transl
\jour Math. Notes
\yr 1967
\vol 1
\issue 3
\pages 226--230
\crossref{https://doi.org/10.1007/BF01098889}


Linking options:
  • http://mi.mathnet.ru/eng/mz9423
  • http://mi.mathnet.ru/eng/mz/v1/i3/p339

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Novikov, “The methods of algebraic topology from the viewpoint of cobordism theory”, Math. USSR-Izv., 1:4 (1967), 827–913  mathnet  crossref  mathscinet  zmath
    2. V. M. Buchstaber, “Modules of differentials of the Atiyah–Hirzebruch spectral sequence. II”, Math. USSR-Sb., 12:1 (1970), 59–75  mathnet  crossref  mathscinet  zmath
    3. I. Yu. Limonchenko, T. E. Panov, G. S. Chernykh, “$SU$-bordizmy: strukturnye rezultaty i geometricheskie predstaviteli”, UMN, 74:3(447) (2019), 95–166  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:155
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020